Vision problems w/ivermectin

  • Vision problems w/ivermectin

    Posted by Brenda Crawford on April 22, 2024 at 2:02 pm EDT

    Has anyone had vision problems when taking ivermectin? My husband has been taking it for a week since he’s traveling and this morning he is having trouble focusing distance.

    vegandan replied 2 weeks, 4 days ago 5 Members · 5 Replies
  • 5 Replies
  • Brenda Crawford

    Member
    April 22, 2024 at 2:16 pm EDT
    5 Activity Points
    40 Community Points

    This is barbara74, adding to my previous post. I wanted to know how long vision problems last once you’ve stopped taking ivermectin.

    • Karen_flccc

      Organizer
      April 23, 2024 at 10:14 am EDT
      900 Activity Points
      2,025 Community Points

      I usually get a little bit of weird vision stuff (just a bit of blurriness with distance) the first day I’m on ivermectin. It clears up in a few hours for me.

  • Maia Grenell

    Member
    April 22, 2024 at 10:10 pm EDT
    2 Activity Points
    30 Community Points

    Hi,

    I have developed white spots in my lips – discoloration of lips in a couple spots – I am curious if anyone knows if I should be concerned and if it will go away. It has been three or four days since I took Ivermectin.

  • shanks

    Member
    May 4, 2024 at 6:37 pm EDT
    17 Activity Points
    105 Community Points

    Hi Barbara, visual disturbances are a possible side effect of ivermectin, that would warrant stopping the medication. The visual disturbance should be transient and resolve once the medication is stopped. You can go to the flccc website and find a provider who can guide you on other options fo what you are using IVM for.

  • vegandan

    Member
    May 11, 2024 at 10:44 am EDT
    93 Activity Points
    215 Community Points

    The safety data sheet that comes with IVM has vision issues as one of the possible side effects. It may just be an issue with the dosage. I believe I remember Dr. Kory recommending taking a smaller dose and/or less frequent and seeing if the vision issue goes away. Then add back to the dosage gradually over time. If that doesn’t help then seek another nutraceutical.

Log in to reply.